# SDR DALA2024110810728

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N856NW
- Make and model: Airbus A330-223
- Aircraft serial: 0631
- Aircraft time: 82,286 hours, 10,596 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Relief Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHIP 3356 EMER LANDING BLUE HYD SYSTEM RESERVOIR LOW QUANTITY AND SYSTEM LOW PRESSURE. CORRECTIVE ACTION: FOUND BLUE SYSTEM HYD RELIEF VALVE MODULE B-NUT LOOSE. RE-SECURED B-NUT PER A330 AMM 29-10. OPS AND LEAK CHECK GOOD. (6675188)
